MAUDE Adverse Event Report: BECTON DICKINSON BD CATHENA 18GX2.00IN WINGED BC; INTRAVASCULAR CATHETER

BECTON DICKINSON BD CATHENA 18GX2.00IN WINGED BC; INTRAVASCULAR CATHETER
Catalog Number 386809
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause couldn't be determined due to unavailability of sample/batch/lot number information.A complaint history record (chr) review could not be performed as no batch/lot number was made available for this reported event.A device history record (dhr) review could not be performed as no batch/lot number was made available for this reported event.A review of the applicable peura doc# (b)(4) indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.
 
Event or Problem Description
It was reported that bd cathena 18gx2.00in winged bc label content missing.Apparently, their delivery got stoppend at their inbound inspection at mediqs warehouse due to missing importer symbol and md (medical device) symbol on label.Customer wanted to get resurance that if this has happened before.No pickup is needed.Contact from this email: (b)(6).Label issue: the package it lacks both importer marking and md (medical device) symbol.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Becton dickinson and company's (bd) medication delivery solutions (mds) business unit will discontinue malfunction mdr reporting for certain device failures that have not caused or contributed to deaths or serious injuries in the past two years, and where the likelihood of a death or serious injury as a result of these malfunctions is remote.This decision follows fda guidelines (medical device reporting for manufacturers guidance for industry and food and drug administration staff issued nov 8, 2016, reference section 2.15).Bd notified fda of this decision on mar 3, 2025.Fda has reviewed and responded to bd¿s notification (reference fda document # (b)(4)) on march 7, 2025.This documentation is available in bd document management system (sap) as (b)(4).This supplemental mdr is being filed to document that the below device failure will no longer be considered a reportable malfunction mdr for the product family below: product family: cathena.Device failure: labeling concerns.

Brand Name
BD CATHENA 18GX2.00IN WINGED BC
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH   215021
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21125708
Report Number2243072-2024-01306
Device Sequence Number15161041
Product Code FOZ
UDI-Device Identifier00382903868094
UDI-Public(01)00382903868094
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K220584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number386809
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown